# SDR ASAA2022110440723

- Difficulty date: November 4, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, FRAME UPPER T-CAP LOWER SKIN HAS CORROSION AROUND SEVERAL FSTNR HOLES, BS986, RBL-00 TO RBL-64. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02. ORIGINAL THICKNESS .150 REMOVED .019 REMAINING MAT .131 FOUND TO BE OUT OF TOLERANCE IAW B737-800 SRM 53-70-51. FABRICATED, LOCATED AND DRILLED NEW STRAP AND NEW SHIM. IAW B737-800 SRM 53-70-51-2R-6. ALODINED NEW STRAP AND NEW SHIM IAW B737-800 SRM 51-80-01. PRIMED IAW B737-800 BOEING SOPM 80-41-02. INSTALLED NEW STRAPAND NEW SHIM IAW B737-800 SRM 51-10-02. INSTALLED NEW STRAP AND NEW SHIM IAW B737-800 SRM 53-70-5-2R-6 TOOL USED #T8224K DUE DATE: 04/17/2023.
